# SDR Q5QA20170612010

- Difficulty date: June 12, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 5,292 hours, 6,887 cycles
- Engine: Pwc PW617FE
- Engine time: 5,165 hours, 6,689 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILED IN FLIGHT.
